# SDR DL733010996

- Difficulty date: June 17, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 37,888 hours, 17,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L EMERGENCY LIGHT INOP.  RELAMPED LIGHT.
